# SDR ASAA2016012514999

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,419 hours, 9,677 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH 1.12 LBS IN CENTER TANK, LT MAIN TANK INDICATED 8.80 AND RT MAIN INDICATED 7.95. WHEN CENTER TANK PUMP LIGHTS CAME ON WE TURNED OFF CENTER PUMPS.  CENTER TANK INDICATED 0 AND RT MAIN WAS STILL AT 7.95 CENTER TANK QTY INCREASED TO .05 TURNED CENTER PUMPS ON THEN OFF WHEN ILLUMINATED BALANCED MAIN TANK FUEL AND MAIN TANK QUANITIES HAVE REMAINED BALANCED.  CENTER QUANTITY OCCASIONALLY INCREASED TO .03 THEN RETURNS TO 0.00. FUEL FLOW ON LT AND RT ENGINES STAYED MATCHED AND TOTAL QTY EXCEEDED FLIGHT PLAN ESTIMATES. FUEL TEMP WAS -29 C.  ACFT GROUNDED.  PREFORMED FQIS BITE TEST NO CURRENT FAULTS, NO INFLIGHT FAULTS NOTED, SYS TEST PASSED REF FIM TASK 28-41, TASK 801, PERFORMED CROSSFEED VALVE FUNCTIONAL TEST REF AMM 28-22-00-730-802 TEST PASSED, ACCOMPLISHED FQIS COMPARISON CHECK REF AMM 28-41-00-720-801.  ACFT CHECKS GOOD OK FOR SERVICE.
